MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.8895-17

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2017

Acute Cerebellar Ataxia Induced by Nivolumab.

Kawamura Reina, Nagata Eiichiro, Mukai Masako, Ohnuki Yoichi, Matsuzaki Tomohiko, Ohiwa Kana, Nakagawa Tomoki, Kohno Mitsutomo, Masuda Ryota, Iwazaki Masayuki, Takizawa Shunya

Клинический случайСтатьяПеревод в очереди

Аннотация

A 54-year-old woman with adenocarcinoma of the lung and lymph node metastasis experienced nystagmus and cerebellar ataxia 2 weeks after initiating nivolumab therapy. An evaluation for several autoimmune-related antibodies and paraneoplastic syndrome yielded negative results. We eventually diagnosed the patient with nivolumab-induced acute cerebellar ataxia, after excluding other potential conditions. Her ataxic gait and nystagmus resolved shortly after intravenous steroid pulse therapy followed by the administration of decreasing doses of oral steroids. Nivolumab, an immune checkpoint inhibitor, is known to induce various neurological adverse events. However, this is the first report of acute cerebellar ataxia associated with nivolumab treatment.

Для цитирования: Kawamura Reina, Nagata Eiichiro, Mukai Masako, Ohnuki Yoichi, Matsuzaki Tomohiko, Ohiwa Kana, Nakagawa Tomoki, Kohno Mitsutomo, Masuda Ryota, Iwazaki Masayuki, Takizawa Shunya. Acute Cerebellar Ataxia Induced by Nivolumab.. Internal medicine (Tokyo, Japan). 2017. DOI: 10.2169/internalmedicine.8895-17.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.